An analogue of the Darboux problem for the two-dimensional wave equation. I
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2075-2085
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a8,
author = {A. B. Bazarbekov},
title = {An analogue of the {Darboux} problem for the two-dimensional wave equation. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {2075--2085},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a8/}
}
A. B. Bazarbekov. An analogue of the Darboux problem for the two-dimensional wave equation. I. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2075-2085. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a8/